# SDR SWAA2025121532679

- Difficulty date: November 6, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BEAM NR 4,  LOCATED FOR THE FWD GALLEY DOOR.  REPLACED SUPPORT BEAM NR 4 LOCATED FWD GALLEY DOOR IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 141A6516, SHEET 102, REV B.
